Folgen
Gabriele Bonanno
Gabriele Bonanno
Department of Engineering, University of Messina
Bestätigte E-Mail-Adresse bei unime.it
Titel
Zitiert von
Zitiert von
Jahr
On the structure of the critical set of non-differentiable functions with a weak compactness condition
G Bonanno, SA Marano
Applicable Analysis 89 (1), 1-10, 2010
2372010
Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities
G Bonanno, P Candito
Journal of Differential Equations 244 (12), 3031-3059, 2008
2342008
Infinitely many solutions for a boundary value problem with discontinuous nonlinearities
G Bonanno, GM Bisci
Boundary Value Problems 2009, 1-20, 2009
2322009
A critical point theorem via the Ekeland variational principle
G Bonanno
Nonlinear Analysis: Theory, Methods & Applications 75 (5), 2992-3007, 2012
2142012
Some remarks on a three critical points theorem
G Bonanno
Nonlinear Analysis: Theory, Methods & Applications 54 (4), 651-665, 2003
2012003
Three solutions to a Neumann problem for elliptic equations involving the p-Laplacian
G Bonanno, P Candito
Archiv der Mathematik 80 (4), 424-429, 2003
1662003
A boundary value problem for fourth-order elastic beam equations
G Bonanno, B Di Bella
Journal of Mathematical Analysis and Applications 343 (2), 1166-1176, 2008
1462008
Existence of three solutions for a two point boundary value problem
G Bonannao
Applied Mathematics Letters 13, 53-57, 2000
1212000
Existence of solutions to boundary value problem for impulsive fractional differential equations
G Bonanno, R Rodríguez-López, S Tersian
Fractional Calculus and Applied Analysis 17 (3), 717-744, 2014
1152014
Nonlinear difference equations investigated via critical point methods
G Bonanno, P Candito
Nonlinear Analysis: Theory, Methods & Applications 70 (9), 3180-3186, 2009
992009
Relations between the mountain pass theorem and local minima
G Bonanno
Advances in Nonlinear Analysis 1 (3), 205-220, 2012
932012
A three critical points theorem and its applications to the ordinary Dirichlet problem
D Averna, G Bonanno
Topological Methods in Nonlinear Analysis 22 (1), 93-103, 2003
932003
Multiplicity theorems for the Dirichlet problem involving the p-Laplacian
G Bonanno, R Livrea
Nonlinear Analysis: Theory, Methods & Applications 54 (1), 1-7, 2003
882003
Infinitely many solutions for a class of discrete non-linear boundary value problems
G Bonanno, P Candito
Applicable Analysis 88 (4), 605-616, 2009
792009
Infinitely many solutions for a fourth-order elastic beam equation
G Bonanno, B Di Bella
Nonlinear Differential Equations and Applications NoDEA 18 (3), 357-368, 2011
782011
A minimax inequality and its applications to ordinary differential equations
G Bonanno
Journal of mathematical analysis and applications 270 (1), 210-229, 2002
732002
Quasilinear elliptic non-homogeneous Dirichlet problems through Orlicz–Sobolev spaces
G Bonanno, GM Bisci, VD Rădulescu
Nonlinear Analysis: Theory, Methods & Applications 75 (12), 4441-4456, 2012
712012
Infinitely many solutions for a Dirichlet problem involving the p-Laplacian
G Bonanno, GM Bisci
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (4 …, 2010
662010
Existence of three solutions for a non-homogeneous Neumann problem through Orlicz–Sobolev spaces
G Bonanno, GM Bisci, V Rădulescu
Nonlinear Analysis: Theory, Methods & Applications 74 (14), 4785-4795, 2011
632011
Stochastic models for wind speed forecasting
S Bivona, G Bonanno, R Burlon, D Gurrera, C Leone
Energy conversion and management 52 (2), 1157-1165, 2011
612011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20